MathSciNet Relay Station
MathSciNet bibliographic data
MR983549 (90g:42012) 42A20
Konyagin, S. V. Limits of indeterminacy of trigonometric series. (Russian) Mat. Zametki 44 (1988), no. 6, 770--784, 862; translation in Math. Notes 44 (1988), no. 5-6, 910–920 (1989)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement